# SDR USAAD97056

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47507
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Over Full
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 480 - DTW-PIT - ON TAKEOFF ROLL, SMOKE WAS REPORTED COMING FROM LEFT ENGINE.  FUEL FLOW ERRATIC.  RETURNED TO FIELD.  DRAINED SOME OIL FROM TANK TO PROPER LEVEL.  RAN ENGINE AT TAKEOFF POWER FOR 3 MINUTES.  NO SMOKE NOTED.  FUEL FLOW STABLE.  RETURNED TO SERVICE.  (M)
